# SDR YENA20160915796

- Difficulty date: September 15, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N615JB
- Make and model: Airbus A320-232
- Aircraft serial: 2461
- Aircraft time: 46,273 hours, 15,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR SILL CORRODED AT FRAME 66-68, FWD AND AFT ENDS.  REMOVED CORROSION, FOUND BEYOND ALLOWABLE LIMITS.  REPAIRED AREA FRAME 66 IAW SRM 53-41-14-300-001.
